Existence of geodesics for the Lorentz metric of a stationary gravitational field
Annales de l'I.H.P. Analyse non linéaire, Volume 7 (1990) no. 1, p. 27-35
@article{AIHPC_1990__7_1_27_0,
     author = {Benci, Vieri and Fortunato, Donato},
     title = {Existence of geodesics for the Lorentz metric of a stationary gravitational field},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {7},
     number = {1},
     year = {1990},
     pages = {27-35},
     zbl = {0697.58011},
     mrnumber = {1046082},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1990__7_1_27_0}
}
Benci, Vieri; Fortunato, Donato. Existence of geodesics for the Lorentz metric of a stationary gravitational field. Annales de l'I.H.P. Analyse non linéaire, Volume 7 (1990) no. 1, pp. 27-35. http://www.numdam.org/item/AIHPC_1990__7_1_27_0/

[1] A. Avez, Essais de géométrie riemannienne hyperbolique globale. Application à la Relativité Générale, Ann. Inst. Fourier, Vol. 132, 1963, pp. 105-190. | Numdam | MR 167940 | Zbl 0188.54801

[2] P. Bartolo, V. Benci and D. Fortunato, Abstract Critical Point Theorems and Applications to Some Nonlinear Problems with "Strong Resonance" at Infinity, Journal of nonlinear Anal. T.M.A., Vol. 7, 1983, pp.981-1012. | MR 713209 | Zbl 0522.58012

[3] S.W. Hawking and G.F.R. Ellis, The Large scale Structure of Space-Time, Cambridge University Press, 1973. | MR 424186 | Zbl 0265.53054

[4] L. Landau and E. Lifchitz, Théorie des champs, Mir, 1970.

[5] R. Penrose, Techniques of Differential Topology in Relativity, Conference board of Math. Sc., Vol. 7, S.I.A.M., 1972. | MR 469146 | Zbl 0321.53001

[6] P.H. Rabinowitz, Some Mini-Max Theorems and Applications to Nonlinear Partial Differential Equations, Nonlinear Analysis, CESARI, KANNAN, WEINBERGER Ed., Academic Press, 1978, pp. 161-177. | MR 501092 | Zbl 0466.58015

[7] P.H. Rabinowitz, Mini-Max Methods in Critical Point Theory with Applications to Differential Equations, Conf. board Math. Sc. A.M.S., Vol. 65, 1986. | Zbl 0609.58002

[8] H.J. Seifert, Global Connectivity by Time Like Geodesic, Zs. f. Naturfor., Vol. 22 a, 1967, pp. 1256-1360. | MR 225556 | Zbl 0163.43701